Login. This is something you need to discuss with your doctor. Since 1998, millions of parents and adults have trusted ADDitude's expert guidance and support for living better with ADHD and its related mental health conditions. Copyright 2010 – 2020 Big Brain Productions Inc and TotallyADD. The Forums › Forums › Medication › Vyvanse › vyvanse is wearing off after 5 hours, › Reply To: vyvanse is wearing off after 5 hours, May 9, 2015 at 10:15 pm #127055. ramblinon. Here’s a primer on ADHD medication that will help you know what’s happening and how to navigate changes and such: A Patient’s Primer on the Stimulant Medications Used to Treat ADHD, Penny This is something you need to discuss with your doctor. The Forums › Forums › Medication › Vyvanse › vyvanse is wearing off after 5 hours, › Reply To: vyvanse is wearing off after 5 hours. It appears JavaScript is disabled in your browser. Taking one tablet wears off after5 hours, two tablets wears off after 9 hours, three tablets wears off after 13 hours. The Forums › Forums › Medication › Vyvanse › vyvanse is wearing off after 5 hours, › Reply To: vyvanse is wearing off after 5 hours, April 24, 2015 at 4:26 pm #127000. I have half a cerebellum. Use of this site is governed by our. I had the same experience with Vyvanse and Concerta. Anyone know of any good ADHD specialists in the DC area? Copyright 2010 – 2020 Big Brain Productions Inc and TotallyADD. The weather in the Big Apple reminds me of my days in New York’s rustbelt. I don’t know what to do about it. All rights reserved. The 24 inches of snow and... I’m in month three of unemployment, and month one of no health insurance, and no ADHD medication. That dosage lasted me until 9pm that night. I feel more confident while driving, even had the wherewithal to run a couple errands on the way back home from my appointment this morning. I can’t say I’ve felt a big boost either. I'm trying to figure out if my Vyvanse dose is too high or if I'm just seeing the effects of it wearing off (or both). That’s when they switched me to extended release and it was definitely way better! to liberate themselves from fear, shame, and stigma and create a life they love. I have been on it for 2 years. I’ve heard some people say their doctor prescribed a second smaller dose for midday (so they would take one pill in the morning and then another in the afternoon), but I’m not sure if that’s actually commonplace. I was told by a qualified source that she knew of “children on a 50 mg dose.”  It’s supposed to be an 8-hour slow release medication. I am still having problems with Vyvanse wearing off after 4-5 hours. I just started taking Vyvanse 30mg a month ago. Reply To: vyvanse is wearing off after 5 hours, Presentations, Workshops, Keynote Speaker, liberate people from fear, shame and resignation, create an interactive community for adults with, or affected by ADHD and ADD, empower people to create customized tools and treatments, provide reliable, credible and current information, present information in a lively, visual, memorable and fun way, give people the tools and support they need to create a life they love. If you aren’t on the extended release, maybe you could ask your doctor for a new prescription. I find it very frustrating because while it’s great that once it kicks in it is helpful for 2-3 hours, it has the opposite effect during the following 4-6 hours. I am a 23-year-old female. I would ask my doctor about taking an IR medication. Does anyone has any information on booster pills he can take at school to be able to focus.